# SDR ZZDA2009034

- Difficulty date: January 29, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE FRAME 870 FWD & AFT FACE HAS CORROSION AT STR 30.  INSTALLED "Z" FRAME REPAIR AT LOWER CARGO COMPARTMENT FRAME STA 870 BETWEEN LONG. 27 LT & 27 RT PER B717 SRM 53-20-07 REPAIR 3 FIG 201.
